MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number CORTILOC PEGGED GLENOID MODEL L60
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Joint Laxity (4526)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Component loosening; patient complaining of severe pain.Xrays show a loose glenoid component.Patient will be worked up for infection and get a ct scan and likely plan for a revision surgery.Ongoing adverse event.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
 
Event or Problem Description
Primary diagnosis: primary glenohumeral osteoarthritis the primary study surgery was performed on (b)(6) 2012 for a total shoulder arthroplasty in anatomic configuration.Adverse event described on (b)(6) 2020: glenoid component loosening of the cortiloc pegged glenoid."patient complaining of severe pain.Xrays show a loose glenoid component.Patient will be worked up for infection and get a ct scan and likely plan for a revision surgery".Revision surgery performed on (b)(6) 2020, with removal of the pegged glenoid, the humeral stem and humeral head.

Brand Name
AEQUALIS PERFORM GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10460198
Report Number3000931034-2020-00098
Device Sequence Number2147282
Product Code KWS
UDI-Device Identifier03700386937538
UDI-Public03700386937538
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/12/2016
Device Model NumberCORTILOC PEGGED GLENOID MODEL L60
Device Catalogue NumberDWE423
Device Lot Number6469AK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight88